# SDR HEEA0015611

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 205012710001
- Condition: Deflected
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BEARING HAS DEFLECTED INNER RACE.
